Weighted Opial inequalities
AbstractThis paper presents a class of very general weighted Opial type inequalities. The notivation comes from the monograph of Agarwal and Pang (Opial Inequalities with Applications in Differential and Difference Equations, Kluwer Acad., Dordrecht 1995) and the work of Anastassiou and Pecaric (J. Math. Anal. Appl. 239 (1999), 402-418). Assuming only a very general inequality, we extend the latter paper in several directions. A new result generalizing the original Opial's inequality is obtained, and applications to fractional derivatives are given.
How to Cite
Koliha, J. J., & Pecaric, J. (2002). Weighted Opial inequalities. Tamkang Journal of Mathematics, 33(1), 83-92. https://doi.org/10.5556/j.tkjm.33.2002.308